# SDR AALA2019040199010

- Difficulty date: March 28, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 53,785 hours, 31,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4517
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 53,316 hours, 22,508 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE FOUND SEVERAL EMERGENCY AISLE SEAT LIGHTS INOP. REMOVED AND REPLACED EPSU 11WL IAW AMM 33-51-38. ALL LIGHTS TEST OK. OK FOR SERVICE.
